# SDR KBM2004F00206

- Difficulty date: August 12, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1B
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Condition: Failed
- Location: A/Conditioner
- Part time: 104 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELT BROKE, UPON INSPECTION FOR COMPRESSOR PULLEY AND CLUTCH BURNED UP.  REPLACED BELT AND COMPRESSOR AND PULLEY ASSY.
